# SDR 08FDEA02084

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 77,242 hours, 13,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON AFT FUSELAGE RT LOWER WASTE VACUUM EXHAUST PLUG REMOVED AT STA 1959 BETWEEN LONGERON 39R TO 40R, FOUND EXISTING DOUBLER CORRODED.  AFT FUSELAGE RT LOWER, AT STA 1959 BETWEEN LONGERON 39R TO 40R REPAIR CARRIED   OUT AS PER SRM 53-20-00 VOL 1 FIG 2.  REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
